# SDR USAASA06093

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 60592101
- Condition: Faulty
- Location: Escape Slide
- Part time: 17,547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE LEFT SIDE, OVERWING ESCAPE SLIDE BOTTLE CABLE CONNECTION WAS FOUND FAULTY.  MAINTENANCE REPLACED THE LEFT SIDE, OVERWING ESCAPE SLIDE BOTTLE.  OK FOR SERVICE.
